Table of Contents


Yong Chan Kim
Interval fuzzy connectives and pairs of implications
J. Math. Comput. Sci., 4 (2014), 603-621
PDF

Mohamed Sirouni, Samir Kabbaj
Generalized Hyers-Ulam stability of a quadratic functional equation in (β,p)-Banach spaces
J. Math. Comput. Sci., 4 (2014), 622-638
PDF

T. Senthil Kumar, R. Jahirhussain
Common fixed-point theorem for generalized contractive type mappings in complex valued metric spaces
J. Math. Comput. Sci., 4 (2014), 639-648
PDF

Faiza Shujat, Abu Zaid Ansari
Symmetric skew 4-derivations on prime rings
J. Math. Comput. Sci., 4 (2014), 649-656
PDF

Khalid Ebadullah
Zweier difference sequence spaces defined by a sequence of moduli
J. Math. Comput. Sci., 4 (2014), 657-664
PDF

M. Ait Khellou, A. Benkirane, S.M. Douiri
Existence of solutions for elliptic equations having natural growth terms in Musielak-Orlicz spaces
J. Math. Comput. Sci., 4 (2014), 665-688
PDF

Arunaye Festus Irimisose
On Lie symmetry of the Abel equation
J. Math. Comput. Sci., 4 (2014), 689-697
PDF

Anurudra Y. Shete, Bapurao C. Dhage, Sidheshwar S. Bellale
A note on distributional Laplace-Hardy integral transformations
J. Math. Comput. Sci., 4 (2014), 698-704
PDF

Mohamed Sirouni, Samir Kabbaj
A fixed point approach to the hyperstability of Drygas functional equation in metric spaces
J. Math. Comput. Sci., 4 (2014), 705-715
PDF

S.O. Edeki, A.A. Opanuga, H.I. Okagbue
On iterative techniques for numerical solutions of linear and nonlinear differential equations
J. Math. Comput. Sci., 4 (2014), 716-727
PDF

Aryan A. Muhammad, Ali W. K. Sangawi
Properties of eigenvalues and estimation of eigenfunctions to the some type of the delay spectral problem
J. Math. Comput. Sci., 4 (2014), 728-739
PDF

Saul C. Mpeshe, Livingstone S. Luboobi, Yaw Nkansah-Gyekye
Stability Analysis of the Rift Valley Fever Dynamical Model
J. Math. Comput. Sci., 4 (2014), 740-762
PDF

Werner Huerlimann
Normal variance-mean mixtures (II) - a multivariate moment method
J. Math. Comput. Sci., 4 (2014), 763-796
PDF

T. Venkatesh, Sarika M. Patil, J.V. Ramanaraju
Discrete structures on manifolds
J. Math. Comput. Sci., 4 (2014), 797-803
PDF

S. Karunanithi, S. Chakravarthy, S. Sekar
Comparison of leapfrog and single term haar wavelet series method to solve the second order linear system with singular-A
J. Math. Comput. Sci., 4 (2014), 804-816
PDF



J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS